MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000; PC-1000/LASER 1000

PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000; PC-1000/LASER 1000
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
A recall for this issue was initiated on 23-apr-2015.The office's technician (b)(4) called us and let us know the machine came down suddenly.During the investigation it was discovered that the machine was being lowered for the x-ray when the machine came down unexpectedly.No patients or staff members were injured.

Brand Name
PANORAMIC X-RAY PC-1000
Common Device Name
PC-1000/LASER 1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6277771
Report Number1832462-2017-00004
Device Sequence Number1056740
Product Code EHD
UDI-Device Identifier00862309000316
UDI-Public00862309000316
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K882436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dental Hygienist
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1